... symptoms . I got Monistat 1 thinking it would clear up faster. My vagina was mildly itchy and watery kind of discharge to medium thickness. But after a few hours after inserting the medicine, I wake up in terrible pain. My entire vaginal opening and surrounding area was swollen and red! Not much itch but terrible irritation and soreness!! It is now 4:50 am and it keeps me awake! Did I do something wrong ? Is this normal to be feeling these types of side effects?
Alora; Sorry that you have not gotten an answer by now if you are still having problems you should call your doctor. But a true yeast infection you well have many of these things happen after you use the monistat-1 But it should not it unbearable and hurt so bad it keeps you up.Remember even though this is just one suppository it works for about a week I believe if you have not gotten any relief by now if you have not already please see your doctor.Chuck1957 yes you should get relief in a day to three but the medication is working for 7 days. here is some info.(((This medicine is usually given as a single dose. You should notice some improvement in your symptoms after the 1-day treatment. It may take up to 7 days after using the 1-day dose before your symptoms go away completely.
Call your doctor if your symptoms do not improve after 3 days, or if you still have symptoms for longer than 7 days. Frequent vaginal yeast infections that do not clear up with treatment may be a sign of a more serious condition.
You did not do anything wrong this is a cream and or suppository and you just insert vaginally sounds like part of this is side effects give your doctor a call if your still having problems
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 31 Jan 2015 • 1 answer
Updated 26 Feb 2015 • 1 answer
Updated 17 Aug 2016 • 1 answer
Updated 10 May 2018 • 1 answer
Updated 12 May 2018 • 1 answer